Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

9 yr old. Right leg getting thinner. Swelling, pain. Remedy?

my 9 years old daughter's right leg under knee is getting thiner than left has been seen since 1.5 years back.local treatment has been given by local doctors with phisiotherepy but there is no improvment yet.the knee is lightly swelling from behind.there is pain on touching it.she cannot sit down folding her right knee. what should i do.
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response

Thanks for placing your query here.
I can appreciate your concerns.
It seems that the primary problem is in rightt knee (swelling, pain, inability to flex) & the muscles below knee have become thin & weak because of relative lack of use (so called dysuse atrophy).
you should consult with an orthopedic doctor to find out what is wrong with knee .
MRI knee, CBC,ESR are the minimum tests required.
Hope I have answered your query.
If you have any further questions I will be happy to help.
Best regards.
Answered: Fri, 19 Apr 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor